Weighted norm inequalities for multilinear singular integral operators and applications

Guoen Hu, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, weighted norm inequalities with Ap weights are established for the multilinear singular integral operators whose kernels satisfy certain Lr′-Hörmander regularity condition. As applications, we recover a weighted estimate for the multilinear Fourier multiplier obtained by Fujita and Tomita, and obtain several new weighted estimates for the multilinear Fourier multiplier as well.

Original languageEnglish
Pages (from-to)269-291
Number of pages23
JournalAnalysis and Applications
Volume12
Issue number3
DOIs
StatePublished - May 2014

Keywords

  • multilinear Fourier multiplier
  • Multilinear singular integral operator

Fingerprint

Dive into the research topics of 'Weighted norm inequalities for multilinear singular integral operators and applications'. Together they form a unique fingerprint.

Cite this